# SDR 2003F00368

- Difficulty date: February 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Escape Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRL - FLT 6624 - PHX-ELP - CREW REPORTED RIGHT EMERGENCY EXIT CAUTION MESSAGE ON DOOR PAGE.  MAINTENANCE REINSTALLED DOOR NO FURTHER DEFECTS WERE NOTED A/C RETURNED TO SERVICE.  (M)
